# SDR DALA2025021001000

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,418 hours, 32,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 FUSELAGE SKIN DAMAGED LEFT SIDE BETWEEN STA. 600" & STA. 620" AT STR. 16L. CORRECTIVE ACTION: INSTALLED REPAIR PARTS REF: B757-200 SRM 53-00-01-2R REPAIR 28. (0796691)
